# SDR BIGA20150211001

- Difficulty date: February 9, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N107BH
- Make and model: Casa C212CC
- Aircraft serial: 165
- Aircraft time: 13,188 hours, 16,918 cycles
- Engine: Garrtt TPE33110R
- Engine time: 728 hours, 1,040 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 89778020
- Part serial: 2123774
- Condition: Failed
- Location: Left Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL CONTROL UNIT , FCU, WAS SENT OUT FOR BENCH CHECK & REPAIR DUE TO A SUSPECTED FUEL FLOW PROBLEM.  THE FCU WAS BENCH CHECKED & THE PROBLEM COULD IT WAS SLIGHTLY OUT OF RIG THAT MAY HAVE BEEN CAUSING A GOVERNOR INTERFERENCE PROBLEM.  IT ALSO HAD THE DRIVE SPLINE INSPECTION PERFORMED ON THE FCU IAW THE REQUIREMENTS OF AD 2006-15-08 & COUNCIL 331 AMOC & APPROVED FOR RETURN TO SERVICE.  THE UNIT WAS REINSTALLED & A GND RUN WAS ATTEMPTED.  THE START WAS SLOW, BUT ACCELERATED PAST 60% WHERE THE TECHNICIAN ATTEMPTED TO PULL IT BACK FROM FLIGHT IDLE BACK TO GND IDLE, BUT IT CONTINUED TO ACCELERATE UNCONTROLLABLY THE TECHNICIAN IMMINENTLY PULLED THE STOP & FEATHERED & PREVENTED ANY ENG DAMAGE.  AFTER SEPARATING THE FCU FROM THE FUEL PUMP THE FCU DRIVE HAD TWISTED OFF & SHEARED.  THE TECHNICIAN NOTICED SOME BINDING WHEN TRYING TO TURN THE FCU DRIVE.  SUSPECTS A BEARING FAILURE IN THE FCU.  INSPECTION OF THE FCU WAS COMPLETED.  THE PRIMARY CAUSE OF THE FAILURE TO INNER INPUT SHAFT WAS A BEARING PN 1412-612 CAUSING BEARING SEPARATION & LOCKING UP THE FCU DRIVE.  A DETERMINATION OF THE BEARING FAILURE COULD NOT BE DETERMINED.
